# SDR AALA202208153182

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737
- Aircraft serial: 29523
- Aircraft time: 65,272 hours, 26,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR MOUNT AT AFT LEFT SERVICE DOOR LOOSE. TIGHTENED GIRT BAR MOUNT BRACKET.
